Nutrition Community
L lysine made worse
About This Community:

This patient support community is for discussions relating to nutrition, a balanced diet, calories, cholesterol, diet and disease, food preparation, vegetarian diet, and vitamins and minerals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

L lysine made worse

Has anyone expeirenced with l lysine made their lips burn and tingle? or made coldsores worse? i didnt have a current coldsore but i lately seem to get that tingle and redness coming on in a few different spots and i started with 1000 mg and i noticed my lips burning and also a coldsore came on..i luckily put abreva on and started fading. Anyone else had this problem with natural factors L -lysine?
Avatar_dr_f_tn
Hi there,
Lysine has a slight arginine-blocking effect so it can help fight herpes.  Its function is to promote healthy skin and lips. Taking too much Lysine can cause some adverse side effects like high cholesterol, gallstones and gastrointestinal upset. A clinical examination and evaluation can determine if lysine is causing the redness and tingling or it is related to some other cause. See a doctor. Do keep me posted.
Best luck and regards!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Nutrition Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
Avatar_f_tn
Blank
Anne35
8867510_tn?1400312944
Blank
jazlyynnng
OR
Avatar_f_tn
Blank
ImAnnaliese